# SDR UALA2010090803334

- Difficulty date: September 8, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 72,304 hours, 20,984 cycles
- Engine: Pwa PW2037
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TERMINAL BLOCK J1 LOOSE AT CAPT'S NR1 WINDOW.  NEED TO REPLACE NR1 CAPT'S WINDOW.  REMOVED WINDOW.  REMOVED WINDOW. INSTALLED NEW CAPT'S NR 1 WINDOW, WINDOW HEAT OPS OK, COMPLETED 2ND TORQUE & SEALED,  SEALANT CURED, REMOVED TAPE & REPOSITIONED WIPER BACK TO PARK.
